# SDR SWAA2023120427032

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 8,229 hours, 4,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT GALLEY PORTABLE FLASHLIGHT INOP<[01] REPLACED FLASHLIGHT BATTERY IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 25-64-00; OPS CHECKED GOOD. THIS CLEARS MEL 25-64-02A.
